skip to main content
Resultados 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

The multivariable Alexander polynomial and modern knot theory

Saleur, H

International Journal of Modern Physics B; (United States), 01 June 1992, Vol.6:11-12 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Scaling theory and the classification of phase transitions

Hilfer, R

International Journal of Modern Physics B; (United States), 10 June 1992, Vol.6:13 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Mutual fractional statistics and relative anyons

Hu, C.R

International Journal of Modern Physics B; (United States), 01 June 1991, Vol.5:10 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

On the symmetries of integrability

Bellon, M ; Maillard, J.M ; Viallet, C

International Journal of Modern Physics B; (United States), 01 June 1992, Vol.6:11-12 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Modular categories and 3-manifold invariants

Tureav, V.G

International Journal of Modern Physics B; (United States), 01 June 1992, Vol.6:11-12 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

On periodic representations of quantum groups

Aarnaudon, D

International Journal of Modern Physics B; (United States), 01 June 1992, Vol.6:11-12 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

WZW quantum dimensions

Fuchs, J

International Journal of Modern Physics B; (United States), 01 June 1992, Vol.6:11-12 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Squeezing and quasiprobabilities for a two-photon Jaynes-Cummings model with atomic motion

Joshi, A ; Lawande

International Journal of Modern Physics B; (United States), 10 November 1992, Vol.6:21 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

The critical behavior of sine-Gordon model

Liu, Y.M ; Pu, F.C ; Su, H

International Journal of Modern Physics B; (United States), 10 May 1992, Vol.6:11 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Time evolution of variances of quadrature operators in a two-mode boson system

Chizhov, A.V ; Nazmitdinov, R.G

International Journal of Modern Physics B; (United States), 01 December 1990, Vol.4:15 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Buscando em bases de dados remotas. Favor aguardar.